Skip to Main content Skip to Navigation
Journal articles

Solutions on a torus for a semilinear equation

Abstract : We are interested in the positive doubly periodic solutions, which are even in each variable, of a stationary nonlinear Schrödinger equation in ℝ2, with a small parameter. For any pair of periods (2a, 2b), we construct a branch of solutions that concentrate uniformly to the ground-state solution of the equation.
Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00727772
Contributor : Anne Beaulieu <>
Submitted on : Tuesday, September 4, 2012 - 1:05:31 PM
Last modification on : Thursday, March 19, 2020 - 12:26:02 PM

Links full text

Identifiers

Citation

Genevieve Allain, Anne Beaulieu. Solutions on a torus for a semilinear equation. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Cambridge University Press (CUP), 2011, 141 (2), pp.371-382. ⟨10.1017/S0308210509001772⟩. ⟨hal-00727772⟩

Share

Metrics

Record views

557